# SDR DALA2017121908723

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Cover
- Condition: Torn
- Location: Feeder Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN COVER TAPE ON AUXILIARY HYD PUMP POWER FEEDER WIRING CONNECTOR AT RH W/W. COVER TAPE ON AUX HYD PUMP FEEDER WIRING CONNECTOR WAS REPLACED PER ER/A 467688-14MA AD (LP# 0344059)
